Alert archive / Iowa / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 97, NWS Quad Cities, IA

July 24, 2009Johnson County, Muscatine County, Iowa; Mercer County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 24, 2009, 9:54 PM CDT for Johnson County, Muscatine County, Iowa; Mercer County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2009, 9:54 PM CDT (02:54 UTC)
Expired
Jul 24, 2009, 10:37 PM CDT
In force
43 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Johnson County, IA, Muscatine County, IA, Mercer County, IL

The radar

The Quad Cities radar (KDVN), 57 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 5:02 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1164 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1266 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
1.1
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 250254
SVRDVN
IAC103-139-ILC131-250400-
/O.NEW.KDVN.SV.W.0097.090725T0254Z-090725T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
954 PM CDT FRI JUL 24 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JOHNSON COUNTY IN EAST CENTRAL IOWA...
  MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  WESTERN MERCER COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 1100 PM CDT.

* AT 953 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
  OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
  LINE EXTENDING FROM OAKDALE TO NICHOLS...OR ALONG A LINE EXTENDING
  FROM 9 MILES NORTHWEST OF IOWA CITY TO 9 MILES NORTHWEST OF
  MUSCATINE...AND MOVING SOUTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST LIBERTY AROUND 1000 PM CDT...
  ATALISSA AROUND 1010 PM CDT...
  MONTPELIER AND WILTON AROUND 1025 PM CDT...

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 241 AND 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.

THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A 
THREAT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING FOR
SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI.

&&

LAT...LON 4151 9183 4172 9158 4171 9137 4160 9137
      4159 9078 4145 9078 4143 9102 4136 9107
      4134 9107 4133 9083 4108 9083 4107 9095
      4116 9100 4117 9105 4123 9110 4134 9108
      4134 9137 4142 9137 4142 9148 4151 9153
TIME...MOT...LOC 0253Z 220DEG 21KT 4175 9165 4148 9123

$$

HAASE
2 follow-up statements
000 
WWUS53 KDVN 250314
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1014 PM CDT FRI JUL 24 2009

IAC103-139-250323-
/O.CAN.KDVN.SV.W.0097.000000T0000Z-090725T0400Z/
JOHNSON IA-MUSCATINE IA-
1014 PM CDT FRI JUL 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR MUSCATINE AND SOUTHERN JOHNSON
COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER 
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING 
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS. A SEVERE THUNDERSTORM 
WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING FOR 
SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4107 9095 4109 9096 4111 9096 4116 9100
      4117 9105 4123 9110 4131 9109 4134 9107
      4133 9083 4108 9083
TIME...MOT...LOC 0313Z 300DEG 37KT 4120 9118 4120 9073

$$

ILC131-250400-
/O.CON.KDVN.SV.W.0097.000000T0000Z-090725T0400Z/
MERCER IL-
1014 PM CDT FRI JUL 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN MERCER COUNTY...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM 10 MILES WEST OF NEW BOSTON TO 8 MILES
EAST OF JOY...OR ALONG A LINE EXTENDING FROM WAPELLO TO ALEDO...
MOVING SOUTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW BOSTON AROUND 1020 PM CDT...
  OGLE AND KEITHSBURG AROUND 1035 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING FOR
SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI.

&&

LAT...LON 4107 9095 4109 9096 4111 9096 4116 9100
      4117 9105 4123 9110 4131 9109 4134 9107
      4133 9083 4108 9083
TIME...MOT...LOC 0313Z 300DEG 37KT 4120 9118 4120 9073

$$

HAASE
000 
WWUS53 KDVN 250337
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1037 PM CDT FRI JUL 24 2009

ILC131-250347-
/O.CAN.KDVN.SV.W.0097.000000T0000Z-090725T0400Z/
MERCER IL-
1037 PM CDT FRI JUL 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MERCER COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER 
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING 
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS. A SEVERE THUNDERSTORM 
WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING FOR 
SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4107 9095 4109 9096 4111 9096 4116 9100
      4117 9105 4123 9110 4131 9109 4134 9107
      4133 9083 4108 9083
TIME...MOT...LOC 0337Z 300DEG 37KT 4108 9090 4107 9045

$$

HAASE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:00 PM CDT, 6 hours 54 minutes earlier.

Area forecast discussion, Jul 24, 3:00 PM CDT, 6 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT FRI JUL 24 2009

.SYNOPSIS...
COLD FRONT STRETCHES FROM LAKE SUPERIOR ACROSS NORTHWEST IOWA AND
INTO WESTERN NEBRASKA THIS AFTERNOON.  UPPER LOW IS CENTERED OVER
SOUTHWEST ONTARIO WITH AN ASSOCIATED SHORT WAVE DROPPING ACROSS
SOUTHERN MN.  CONVECTION IS FIRING AHEAD OF THE FRONT...AND HAS A
HISTORY OF STRONG WINDS AND LARGE HAIL.

&&

.SHORT TERM...TONIGHT...
FORECAST ISSUES HINGE ON PASSAGE OF COLD FRONT THIS AFTERNOON.
SUPERCELL CONTINUES TO TRACK SOUTHEAST IN SHEARED AND UNSTABLE
ENVIRONMENT WITH 65 TO 70 DEGREE DEW POINTS.  THREAT OF ADDITIONAL
CONVECTIVE DEVELOPMENT CONTINUES BEHIND THIS INITIAL LINE UNTIL
FRONT COMES THROUGH LATER TONIGHT.

.LONG TERM...SATURDAY THROUGH FRIDAY...
AN ACTIVE PATTERN WILL CONTINUE THROUGH THE EXTENDED PERIOD WITH
NORTHWEST FLOW BRINGING A SERIES OF OPPORTUNITIES FOR PRECIP.  ECMWF
AND GFS AGREE ON THE LARGER PATTERN BUT OF COURSE DISAGREE ON THE
DETAILS OF TIMING/STRENGTH OF ANY PARTICULAR WAVE.

SATURDAY AND SUNDAY...COLD FRONT ON TRACK TO BARREL THROUGH THE AREA
TONIGHT AND LATEST MODELS SUGGEST SATURDAY WILL BE DRY. WILL LEAVE A
LOW POP IN WEST CENTRAL ILLINOIS SATURDAY MORNING FOR ANY LINGERING
POST-FRONTAL PRECIP AND ANOTHER LOW CHANCE IN NORTHWEST ILLINOIS FOR
TOMORROW AFTERNOON AS A SHORT WAVE DROPS INTO THE UPPER MISSISSIPPI
VALLEY.  NAM AND ECMWF IDENTIFY ANOTHER WEAK SHORT WAVE SUNDAY
AFTERNOON AND HAVE TRIMMED POPS BACK TO ONLY AFTERNOON AND ONLY FOR
EASTERN PARTS OF THE SERVICE AREA.

MONDAY THROUGH TUESDAY ANOTHER FRONT WILL WORK ACROSS THE AREA.
LINGERING BOUNDARY AND LACK OF CONSOLIDATED UPPER SUPPORT WILL
REQUIRE BROAD POPS THROUGH THE PERIOD. WEDNESDAY LOOKS LIKE OUR BEST
SHOT AT A QUIET DAY.

FOR THE END OF NEXT WEEK...GFS AND ECMWF DIVERGE SIGNIFICANTLY ON
THE EVOLUTION OF THE SURFACE FEATURES.  WILL STAY THE COURSE OF THE
ECMWF AND SEE HOW FUTURE RUNS PAN OUT.

&&

.AVIATION...
WEATHER AT TAF SITES WILL HINGE ON TIMING OF COLD FRONT PASSAGE.
FRONT IS EXPECTED TO CLEAR KCID AND KDBQ BY 03Z AND KBRL AND KMLI BY
06Z. WITH THE FRONT EXPECT A WIND SHIFT FROM SOUTHERLY TO
NORTHWESTERLY. WILL MONITOR SITES FOR POSSIBLE FOG OVERNIGHT BUT
CHANCE AT THIS TIME IS TOO LOW TO BE INCLUDED IN TAFS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

33
Hazardous weather outlook, Jul 24, 11:57 AM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1157 AM CDT FRI JUL 24 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1157 AM CDT FRI JUL 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG
AND AHEAD OF AN ADVANCING COLD FRONT. THE STORM PREDICTION CENTER
HAS A SLIGHT RISK FOR SEVERE STORMS ACROSS THE ENTIRE OUTLOOK AREA.
THUNDERSTORMS LATE THIS MORNING OVER FAR NORTHERN IOWA WILL MOVE
SOUTHEAST INTO EASTERN IOWA THIS AFTERNOON. THE MAIN THREATS WITH
THESE STORMS WILL BE LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND
DAMAGING WINDS IN EXCESS OF 60 MPH. AN ISOLATED TORNADO WILL ALSO
BE POSSIBLE. THROUGH 5 PM THE SEVERE WEATHER THREAT WILL BE EXIST
MAINLY WEST OF THE MISSISSIPPI RIVER AND NORTH OF A LINE FROM
SIGOURNEY TO THE QUAD CITIES.

THIS EVENING...THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REST
OF THE OUTLOOK AREA. SOME OF THESE STORMS MAY CONTINUE TO BE SEVERE
WITH THE PRIMARY RISK BEING WIND GUSTS OVER 60 MPH AND LARGE HAIL.
THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS
AND LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR SEVERE STORMS WILL END
BY 10 PM...WITH THUNDERSTORMS EXITING TO THE SOUTHEAST BY EARLY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MONDAY THROUGH TUESDAY NIGHT...THERE IS A CHANCE OF THUNDERSTORMS
ACROSS THE AREA. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FOR PORTIONS OF THE OUTLOOK AREA
THIS AFTERNOON AND EVENING. ANY REPORTS OF HAIL...AND WINDS GREATER
THAN 40 MPH TO THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES WOULD
BE GREATLY APPRECIATED.

In the hours before

Local storm report, Jul 24, 9:31 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HEAVY RAIN       1 SSE CEDAR RAPIDS      41.95N 91.66W
07/24/2009  M1.60 INCH       LINN               IA   TRAINED SPOTTER

            STORM TOTAL. FELL IN ONE HOUR.

&&

WE
Local storm report, Jul 24, 9:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
934 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             DAVENPORT               41.56N 90.60W
07/24/2009  E0.75 INCH       SCOTT              IA   AMATEUR RADIO

&&
Local storm report, Jul 24, 9:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
937 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     COLONA                  41.49N 90.35W
07/24/2009                   HENRY              IL   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN TOWN.

&&

RAYW
Local storm report, Jul 24, 9:39 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HEAVY RAIN       1 SSE CEDAR RAPIDS      41.95N 91.66W
07/24/2009  M1.30 INCH       LINN               IA   TRAINED SPOTTER

&&

RAYW
Local storm report, Jul 24, 9:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             5 W MILLERSBURG         41.57N 92.26W
07/24/2009  E0.75 INCH       IOWA               IA   EMERGENCY MNGR

            DIME SIZE REPORTED ON THE COUNTY BORDER AND HIGHWAY F52.

&&

RAYW
Local storm report, Jul 24, 9:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
953 PM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     MOLINE                  41.49N 90.49W
07/24/2009  M45 MPH          ROCK ISLAND        IL   ASOS

            MEASUED AT QUAD CITIES INTERNATIONAL AIRPORT ON ASOS.

&&

WE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:30 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware, Dubuque, Jackson, Jones, Linn60 min
Jul 24, 7:41 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson64 min
Jul 24, 7:48 PM CDTSevere Thunderstorm WarningDVNBenton, Cedar, Clinton, Jones, Linn62 min
Jul 24, 7:51 PM CDTFlash Flood WarningDVNBenton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more6 hr
Jul 24, 8:43 PM CDTSevere Thunderstorm WarningDVNBenton, Cedar, Iowa, Johnson, Jones, Linn and 1 more62 min
Jul 24, 8:46 PM CDTSevere Thunderstorm WarningDVNClinton, Scott89 min
Jul 24, 9:18 PM CDTSevere Thunderstorm WarningDVNKeokuk, Louisa, Washington57 min
Jul 24, 9:49 PM CDTFlash Flood WarningDVNClinton, Scott4 hr
Jul 24, 9:11 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer94 min
Jul 24, 9:44 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam44 min
Jul 24, 11:00 PM CDTSevere Thunderstorm WarningDVNMcDonough, Warren37 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.